DSpace Repository

Astronomy Reports V. 45, I. 07

Show simple item record

dc.contributor.editor Editor of work here. en_US
dc.contributor.other Preservation Department, Stony Brook University Libraries. en_US
dc.contributor.other Cataloging & Metadata Department, Stony Brook University Libraries. en_US
dc.date.accessioned 2007-02-23T21:54:51Z
dc.date.accessioned 2015-04-24T14:41:43Z
dc.date.available 2007-02-23T21:54:51Z
dc.date.available 2015-04-24T14:41:43Z
dc.date.issued 2001-07 en_US
dc.identifier.uri http://hdl.handle.net/1951/36716
dc.identifier.uri http://hdl.handle.net/11401/69993
dc.description leave(s) : ill; 28 cm. en_US
dc.description Astronomy Reports -- July 2001 Volume 45, Issue 7, pp. 497-579 Magnetic Fronts in Galaxies A. P. Petrov, D. D. Sokoloff, and D. L. Moss pp. 497-501 Full Text: PDF (71 kB) A Correlation between the Distributions of Pulsars and Emission Measures in the Galaxy A. V. Pynzar' and V. I. Shishov pp. 502-509 Full Text: PDF (106 kB) The Dust Envelope of R Cas G. Weigelt and B. F. Yudin pp. 510-516 Full Text: PDF (78 kB) Wolf���Rayet Stars and Cosmic Gamma-ray Bursts K. A. Postnov and A. M. Cherepashchuk pp. 517-526 Full Text: PDF (119 kB) Observations of Five Supernovae in 1995���1997 D. Yu. Tsvetkov, N. N. Pavlyuk, and E. P. Pavlenko pp. 527-537 Full Text: PDF (291 kB) Interpretation of Light Curves of IP Peg in a Model with Shockless Interaction between the Gas Stream and Disk T. S. Khruzina, A. M. Cherepashchuk, D. V. Bisikalo, A. A. Boyarchuk, and O. A. Kuznetsov pp. 538-552 Full Text: PDF (281 kB) Optical Spectra of Three AGB Stars V. G. Klochkova, G. Zhao, V. E. Panchuk, and N. S. Tavolganskaya pp. 553-563 Full Text: PDF (126 kB) A New Approach to Modeling the Surface Magnetic Fields of Chemically Peculiar Stars V. R. Khalak, Yu. N. Khalak, A. V. Shavrina, and N. S. Polosukhina pp. 564-568 Full Text: PDF (71 kB) Convective Mechanism for the Formation of Photospheric Magnetic Fields A. V. Getling pp. 569-576 Full Text: PDF (158 kB) The Hamiltonian in the Planetary or Satellite Problem as a D'Alembertian Function K. V. Kholshevnikov pp. 577-579 Full Text: PDF (51 kB) en
dc.format Monograph. en_US
dc.format.extent 1253906 bytes
dc.format.extent 2754 bytes
dc.format.medium Electronic Resource. en_US
dc.format.mimetype application/pdf
dc.format.mimetype text/html
dc.language.iso en_US en
dc.publisher MAIK ���Nauka/Interperiodica��. en
dc.publisher Stony Brook University. en_US
dc.relation.ispartofseries V. 45 en
dc.relation.ispartofseries I. 07 en
dc.rights All Rights Reserved. Stony Brook University. en_US
dc.rights All Rights Reserved. Stony Brook University. en_US
dc.subject Astronomy Reports en
dc.subject.lcsh LC Subject Here. en_US
dc.subject.lcsh Physics en
dc.subject.other Keywords here. en_US
dc.title Astronomy Reports V. 45, I. 07 en
dc.type Other. en_US
dc.description.contributor The content contained herein is maintained and curated by the Preservation Department. en_US
dc.description.contributor This record is revised and maintained by the content administrators from the Cataloging & Metadata Department. en_US
dc.publisher.location Stony Brook, NY. en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account